# SDR 96ZZZX5359

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79TE
- Make and model: Beech 300BEECH
- Aircraft serial: FA67
- Engine: Pwa PT6A60A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AN62353A
- Condition: Misinstalled
- Location: Fuel Discharge
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FILTER PACKING WAS INSTALLED AT 150-HOUR NR 2 INTERIM INSP.  O-RING HAD BEEN ROLLED DURING INSTALLATION 1.8 HRS.  TOO SMALL OF SAFETY WIRE USED ON RT ENGINE ON FUEL FILTER BOWL ALSO.
